Sh:1146

Bib entry
@article{Sh:1146,
 author = {Mohsenipour, Shahram and Shelah, Saharon},
 title = {{On finitary Hindman numbers}},
 journal = {Combinatorica},
 fjournal = {Combinatorica. An International Journal on Combinatorics andthe Theory of Computing},
 volume = {39},
 number = {5},
 year = {2019},
 pages = {1185--1189},
 issn = {0209-9683},
 doi = {10.1007/s00493-019-4002-7},
 mrclass = {05D10},
 mrnumber = {4039607},
 doi = {10.1007/s00493-019-4002-7},
 note = {\href{https://arxiv.org/abs/1806.04917}{arXiv: 1806.04917}},
 arxiv_number = {1806.04917}
}